| Model Number |
406844 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial flutter ablation procedure, when the sheath was inserted into the heart, blood leakage was noted from the hemostasis valve.The sheath was replaced and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath was received for evaluation.The dilator was also received.Functional testing did not confirm a fluid leak; however, an air leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub and the hemostasis seal was microscopically inspected.Tearing, resulting in a hole, was noted in the distal face of the seal, at both ends of the seal slit.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the torn seal and subsequent leak remains unknown.